# SDR AWXA200201078

- Difficulty date: October 18, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N170411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK A 1 3/4 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT SIDEWALL SUPPORT ANGLE AT BS 1630, STR 21 RT. MAINTENANCE REMOVED DAMAGED AFT CARGO COMPARTMENT SIDEWALL SUPPORT ANGLE AT BS 1630, STR 21 RT; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; AND INSTALLED REPAIR PART IAW B757-200 SRM 51-70-13, FIG. 1, PG. 1.
